# SDR SWIA200616172

- Difficulty date: January 14, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 4,297 hours, 2,812 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0561
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS HALFSPEED AFTER TAKEOFF.  WHITE STATUS MSG.  REPLACED SFECU NR 1 IAW CRJ700 MM27-51-05 AND 27-50-00.  OPERATIONAL CHECK GOOD.
